# SDR ASAA2023102045762

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 2,280 hours, 659 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. ON DEFERRAL.
